# SDR AALA202104219008

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,657 hours, 6,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Blocked
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO SAFETY LOCK PIN BEING BLOCKED AT FORWARD GALLEY, DEPLOYMENT OF SLIDE RAFT PASSENGER CREW DOOR MUST BE PERFORMED. PERFOMED SLIDE RAFT PASSENGER CREW DOOR 841 DEPLOYMENT IAW JOB CARD 26L00025007.
